# SDR C2XA08IA012

- Difficulty date: January 4, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 21,906 hours, 20,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14537011003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH, FLIGHT 2472, DURING PREFLIGHT INSPECTION THE CREW REPORTED A CRACK IN THE LEFT WING UPPER SKIN ADJACENT TO THE LEFT SPOILER INBOARD HINGE POINT.  THE SKIN WAS INSPECTED AND PLACED ON DMI FO 500FC, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.   ON 02/01/08 MAINTENANCE PREFORMED A TRIPLER REPAIR IAW ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5740-01133, REMOVED FROM DMI, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
